# SDR 08FDEA01468

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,818 hours, 9,957 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION.  CENTER MAIN LANDING GEAR SHOWED RED.  EXTENDED GEAR ALL POSITIONS GREEN.  DUMPED 30K FUEL.  RETURNED TO MEM LANDED UNEVENTFULLY.  REMOVED CENTER LANDING GEAR SAFETY LOCK PIN.  RETURNED TO SERVICE.
